PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2009 | nr 53 Metody wnioskowania statystycznego w badaniach ekonomicznych | 109-120
Tytuł artykułu

Quantiles Ratio Risk Measure for Stable Distributions Models in Finance

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
This article presents some quantile risk ratio measures based on unclassical VaR approach (expected and median shortfall). The stable distributed log-returns of Polish indexes WIG and WIG20 are used. The results shows clear lead of stable distribution over the normal one (especially in rerms of VaR calculation).(original abstract)
Słowa kluczowe
Twórcy
  • The Karol Adamiecki University of Economics in Katowice, Poland
  • The Karol Adamiecki University of Economics in Katowice, Poland
Bibliografia
  • Borak Sz., Hrdle W., Weron R. (2005-2008): Stable Distributions. SFB 649 Economic Risk. Discussion Paper. Berlin.
  • Fama E. (1965): The Behavior of Stock Market Prices. "Journal of Business", No. 38. pp. 34-105.
  • Kozubowski T. (1999): Geometric Stable Laws: Estimation and Application. "Mathematical and Computer Modelling". No. 29. pp.241-253.
  • Kozubowski T., Rachev S. (1999): UniVariate Geometric Stable Laws. "Journal of Computational Analysis and Applications". Vol. 1. No. 2. pp. 177-217.
  • Krężołek D. (2007): Zastosowanie asymetrycznego rozkładu Laplace'a do budowy portteli inwestycyjnych na polskim rynku kapitałowym. "Dynamiczne Modele Ekonometryczne", pp. 245-252.
  • Mandelbrot B. (1963): The Variation of Certain Speculative Prices. "Journal of Business", No. 36. pp. 394-419.
  • Mittnik S., Paolella M., Rachev S. (2000): Diagnosis and Treating the Fat Tails in Financial Returns Data. "Journal of Empirical Finance". pp. 389-416.
  • Mittnik S., Rachev S. (1991): A1ternative Multivariate Stable Distributions and Their Applications to Financial Modeling. Stable Processes and Related Topies, Birkhaser, Boston, pp. 107-119.
  • Rachev S., Han S. (2000): Portfolio Management with Stable Distribution. "Mathematical Methods of Operation Research", No. 50, pp. 341-352.
  • Rachev S., Mittnik S. (2000): Stable Paretian Models in Finance. Series in Financial Economics and Quantitative Analysis. John Wiley & Sons. Ltd., England.
  • Vaz de Melo Bends B., Martins de Souza R. (2004): Measuring Financial Risk with Copulas. "International Review of Financial Analysis", No. 13. pp. 27-45.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.ekon-element-000171223955
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.